# SDR FDEA202201290213

- Difficulty date: January 29, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Skin
- Part number: AGA3102503
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO COMPT OPENING, LOWER AFT DOUBLER HAS DAMAGE ON EDGE BY THE   DOOR   SEAL (MARKED) 0005108155 : SHERWIN, SAMUEL M - 16-FEB-2022 06:39  REPAIRED CENTER CARGO COMPT LOWER AFT CORNER REF SRM 53-00-15-2R FIGURE 203   SHEET 2        MAJOR REPAIR
